[Agranulocytosis and septic shock after metamizole use].
Аннотация
BACKGROUND
Metamizole is an analgesic, the orally administered form of which was withdrawn in the Netherlands in 1989 due to an unacceptably high incidence of agranulocytosis. However, later studies showed a much lower incidence and since 2013 the use of metamizole has been recommended by the national guideline on postoperative pain.
CASE DESCRIPTION: A 58-year-old woman was referred by her general practitioner to our hospital with suspected diverticulitis. Three days previously the patient had returned from a four-week period of rehabilitation at a German spa following hip replacement surgery. She had been using metamizole since the operation. Within hours of admission, the patient developed septic shock and was transferred to the intensive care unit. Laboratory tests revealed severe neutropenia of 0.2 × 10(9)/l. Treatment consisted of filgrastim, piperacillin/tazobactam and haemodynamic support. After five days the patient was sufficiently recovered to return to the ward.
CONCLUSION
Metamizole-related agranulocytosis is rare but potentially life-threatening. This condition is expected to occur more frequently as the use of metamizole in the Netherlands increases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.